Directed PBDs with Block Sizes from K Where {4}⊆ K ⊆{4,…,9}

Hengjia Wei, Gennian Ge

Research output: Contribution to journalArticlepeer-review


The research on directed PBDs is motivated by the construction of t-deletion/insertion-correcting codes. Fuji-Hara, Miao, Wang, and Yin have determined the existence of directed PBDs with block sizes from the set K={4,5} and the set K={4,6} completely. In this paper, we consider the cases of {4} ⊆ K ⊆ {4, . . . , 9}. We settle almost completely for these cases, leaving finite values undetermined.

Original languageEnglish
Pages (from-to)535-555
Number of pages21
JournalJournal of Combinatorial Designs
Issue number12
StatePublished - 1 Dec 2017
Externally publishedYes


  • Primary 05B05
  • directed group divisible designs
  • directed pairwise balanced designs
  • group divisible designs
  • pairwise balanced designs

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Directed PBDs with Block Sizes from K Where {4}⊆ K ⊆{4,…,9}'. Together they form a unique fingerprint.

Cite this